Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonisomorphic algebraic models of a smooth manifold with group action


Authors: Karl Heinz Dovermann, Mikiya Masuda and Dong Youp Suh
Journal: Proc. Amer. Math. Soc. 123 (1995), 55-61
MSC: Primary 57S17; Secondary 14P25
MathSciNet review: 1219723
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a finite group and M a closed smooth G manifold. If M has any equivariant algebraic model, then we show that it has uncountable many birationally inequivalent such models. This generalizes a non-equivariant result of Bochnak and Kucharz.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 14P25

Retrieve articles in all journals with MSC: 57S17, 14P25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1219723-8
PII: S 0002-9939(1995)1219723-8
Article copyright: © Copyright 1995 American Mathematical Society